Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone problems.....Hmmmmm

Posted by Noa on October 30, 1999, at 8:03:39

In reply to Re: Serzone problems, posted by md on October 30, 1999, at 7:08:14

Hmmm...this makes me wonder. For the past two weeks, I have had problems with my ankles. They are swollen, for no reason that is apparent to me. My left ankle aches, especially when I walk more than 100 feet or so. Come to think of it, I have a bit of achiness in my hips. Have been on Serzone since July or August.

> I have been taking serzone since the end of August. I have been experiencing severe lower back pain and my joints have been aching in my hips, knees and calfs.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:668